A note on Heckman-type corrections in models for zero expenditures

F.M.P. Vermeulen

Research output: Contribution to journalArticleProfessional

194 Downloads (Pure)
Original languageEnglish
Pages (from-to)1089-1092
JournalApplied Economics
Volume33
Issue number9
Publication statusPublished - 2001
Externally publishedYes

Cite this

Vermeulen, F.M.P. / A note on Heckman-type corrections in models for zero expenditures. In: Applied Economics. 2001 ; Vol. 33, No. 9. pp. 1089-1092.
@article{3bfade915e184ad6b5207d57ea23d017,
title = "A note on Heckman-type corrections in models for zero expenditures",
author = "F.M.P. Vermeulen",
year = "2001",
language = "English",
volume = "33",
pages = "1089--1092",
journal = "Applied Economics",
issn = "0003-6846",
publisher = "Routledge",
number = "9",

}

Vermeulen, FMP 2001, 'A note on Heckman-type corrections in models for zero expenditures', Applied Economics, vol. 33, no. 9, pp. 1089-1092.

A note on Heckman-type corrections in models for zero expenditures. / Vermeulen, F.M.P.

In: Applied Economics, Vol. 33, No. 9, 2001, p. 1089-1092.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - A note on Heckman-type corrections in models for zero expenditures

AU - Vermeulen, F.M.P.

PY - 2001

Y1 - 2001

M3 - Article

VL - 33

SP - 1089

EP - 1092

JO - Applied Economics

JF - Applied Economics

SN - 0003-6846

IS - 9

ER -